# SDR PNSA010601

- Difficulty date: June 1, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N8327S
- Make and model: Piper PA-32-301
- Aircraft serial: 328106039
- Aircraft time: 9,902 hours
- Engine: Lyc IO540K1G5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 252427312
- Part serial: 63522
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE WAS RUNNING A LITTLE ROUGH DURING CRUISE.  AFTER LANDING AT DESTINATION ENGINE RPM WENT TO IDLE AFTER ADVANCING THROTTLE.  RETURNED TO BLOCK.  REPLACED FUEL SERVO.  OPERATIONAL CHECK OK.
